# SDR DL76S080560

- Difficulty date: April 5, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 49,637 hours, 22,721 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part serial: 2402
- Condition: Hot
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE AT FL350 HAD STRONG BURNING SMELL IN COCKPIT.  AT ABOUT THAT TIME CAPTS VSI BLANKED.  ODOR SUBSIDED AND 5  MINUTES OR SO VSI DISPLAY RETURNED.  CONTINUED TO HAVE VERY LIGHT BURNING ODOR.  SEEMED TO BE MORE OR SLIGHTLY STRONGER ODOR WHEN ENGINES ACCELERATE.  NO C/B`S POPPED.  REMOVED CAPTS VSI INDICATOR AND FOUND IT TO BE VERY HOT WITH A BURNING ODOR COMING FROM INDICATOR.  REMOVED AND REPLACED SAME.
